Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Fluttering in chest. Done EKG, have acid reflux. Took medicine no change. Reason for cramps?

my husband has been feeling these werid fluttering in chest and rapid heartbeats at a resting stage, also has a dull burning sensation as well as a gurgling feeling in chest. He had a ekg and it shows a slight abnormality, but not sure, acid reflux came up as a possibility but took meds for it and no change. He now has some muscle soreness in his arms and shoulders, like cramps he says. He is 37, 170lbs,and healthy diet, non smoker/no caffeine. What is the problem?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Muscle cramps can be treated with simple analgesics are not related to abnormal heart rate or slight ECG abnormality.Suggest to get a Treadmill test (TMT) and a cardiologist opinion if the symptoms donot subside.Hope I have answerred your question.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor